# SDR USAA2012011200005

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,473 hours, 40,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LAST 2 ROWS OF EMERGENCY EXIT PATH LIGHTS & AFT RT AISLE LIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK AND TESTED PER AMM 33-51-51.  OPS TESTED NORMAL.
